# SDR SWAA031276

- Difficulty date: June 7, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 57,785 hours, 26,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BP573
- Part serial: 8245
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
